American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 40 of 40 found      Go to page: 1 2

[31] Angel Rodriguez Palacios. A numerical range characterization of uniformly smooth Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 815-821. MR 1706989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Stanislav Hencl. Isometrical embeddings of separable Banach spaces into the set of nowhere approximatively differentiable and nowhere Hölder functions. Proc. Amer. Math. Soc. 128 (2000) 3505-3511. MR 1707147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Vladimir M. Kadets, Roman V. Shvidkoy, Gleb G. Sirotkin and Dirk Werner. Banach spaces with the Daugavet property. Trans. Amer. Math. Soc. 352 (2000) 855-873. MR 1621757.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Alexander Koldobsky. A Banach subspace of $L_{1/2}$ which does not embed in $L_1$ (isometric version). Proc. Amer. Math. Soc. 124 (1996) 155-160. MR 1285999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Songwei Qian. $\epsilon$-isometric embeddings . Proc. Amer. Math. Soc. 123 (1995) 1797-1803. MR 1260178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Henryk Hudzik and Anna Kamińska. Monotonicity properties of Lorentz spaces . Proc. Amer. Math. Soc. 123 (1995) 2715-2721. MR 1273499.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] L. Rodríguez-Piazza. Every separable Banach space is isometric to a space of continuous nowhere differentiable functions . Proc. Amer. Math. Soc. 123 (1995) 3649-3654. MR 1328375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Alexander Koldobsky. Common subspaces of $L\sb p$-spaces . Proc. Amer. Math. Soc. 122 (1994) 207-212. MR 1195482.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] N. J. Kalton. Lattice structures on Banach spaces. Memoirs of the AMS 103 (1993) MR 1145663.
Book volume table of contents

[40] H. Hudzik and M. Mastyło. Almost isometric copies of $l\sb \infty$ in some Banach spaces . Proc. Amer. Math. Soc. 119 (1993) 209-215. MR 1146861.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 40 of 40 found      Go to page: 1 2